# SDR UALA2012050102581

- Difficulty date: May 1, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 85,552 hours, 10,159 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK CEILING EMERGENCY LIGHTS 2EA IS INOPERTIVE.  RELAMPED CEILING LIGHTS IN UPPER DECK CEILING.  CHECKED NORMAL.
